An interpolation theorem between one-sided Hardy spaces

Sheldy Ombrosi Departamento de Matemática, Universidad Nacional del Sur Carlos Segovia Instituto Argentino de Matemática, CONICET Ricardo Testoni Departamento de Matemática, FCEyN, Universidad de Buenos Aires

TBD mathscidoc:1701.333087

Arkiv for Matematik, 44, (2), 335-348, 2005.8
In this paper we generalize an interpolation result due to J.-O. Strömberg and A. Torchinsky to the case of one-sided Hardy spaces. This generalization is important in the study of the weak type (1,1) for lateral strongly singular operators. We shall need an atomic decomposition in which for every atom there exists another atom supported contiguously at its right. In order to obtain this decomposition we have developed a rather simple technique to break up an atom into a sum of others atoms.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:17 uploaded by arkivadmin ] [ 656 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{sheldy2005an,
  title={An interpolation theorem between one-sided Hardy spaces},
  author={Sheldy Ombrosi, Carlos Segovia, and Ricardo Testoni},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203617745816896},
  booktitle={Arkiv for Matematik},
  volume={44},
  number={2},
  pages={335-348},
  year={2005},
}
Sheldy Ombrosi, Carlos Segovia, and Ricardo Testoni. An interpolation theorem between one-sided Hardy spaces. 2005. Vol. 44. In Arkiv for Matematik. pp.335-348. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203617745816896.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved